# SDR DALA2016112809329

- Difficulty date: April 28, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,884 hours, 48,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON A CABIN FLOOR SUPPORT AT STA 200 RBL-20 AND RBL-36 AND 1EA ELONGATED HOLE AT RBL-15. REMOVED AND REPLACED FLOOR SUPPORT.
